×

Found 7,948 Documents (Results 1–100)

100
MathJax

Stable solution of a quadratic minimization problem with a nonuniformly perturbed operator by applying a regularized gradient method. (English. Russian original) Zbl 07491032

Comput. Math. Math. Phys. 62, No. 1, 10-19 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 12-22 (2022).
MSC:  65J20
PDF BibTeX XML Cite
Full Text: DOI

On regularization of the solution of integral equations of the first kind using quadrature formulas. (English. Russian original) Zbl 07485532

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 361-365 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 593-599 (2021).
MSC:  65Rxx 65-XX 65Fxx
PDF BibTeX XML Cite
Full Text: DOI

Mathematical modeling of quadratically nonlinear spatially distributed systems. II: The case of continuously defined initial-boundary external-dynamic perturbations. (English. Russian original) Zbl 07485089

Cybern. Syst. Anal. 57, No. 6, 906-917 (2021); translation from Kibern. Sist. Anal. 57, No. 6, 72-83 (2021).
MSC:  93C20 93C73 93C10
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of the inverse boundary value heat transfer problem for an inhomogeneous rod. (Russian. English summary) Zbl 07482125

PDF BibTeX XML Cite
Full Text: DOI MNR

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software